# SDR C2XA95IA331

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: S53575102206
- Condition: Cracked
- Location: Bs 11660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND A CRACK AT THE RIGHT MLG WHEEL WELL STRAP FORWARD CORNER, AT STATION 11660 FS 25, BETWEEN STRINGER 15 AND 16.  THE AFFECTED AREA WAS REPAIRED BY BLENDING THE CRACKED MATERIAL, AND INSTALLING A DOUBLER.  ALL WORK WAS ACCOMPLISHED IAW ATR 42 DRAWING NR 15S535R0045.  (M)
